MathSciNet Relay Station
MathSciNet bibliographic data
MR2926556 11E41 (11E39 11E45 11H06)
Hentschel, Michael; Krieg, Aloys; Nebe, Gabriele On the classification of even unimodular lattices with a complex structure. Int. J. Number Theory 8 (2012), no. 4, 983–992.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement